# SDR AU990804

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 AC BUS FAILED.  GENERATOR CONTROL UNIT REPLACED.
